Patient :Hi I had unprotected sex with my boyfriend on 4th February, where he scraped his dick across my vagina, (he did not use a condom) the following day I went and took the morning after pill, and then my period started on 10th February and lasted about 2 days, it is now 20th February and the past 3 days I have been getting on and off tummy cramps. However I did go away on holiday and have been eating a lot more food than i usually eat and have drunk more alcohol than I usually do. There is not a chance that I am pregnant is there???
Thanks for the query.
The chances of pregnancy after reading your history is very minimal.
Since you have taken plan B and also got your cycles, the cramps could be the side effect of the pills and not a pregnancy. There is no need to worry as of now if you wish to do a pregnancy test.The symptoms of excessive hunger and craving are not specific for pregnancy.
Hope this helped.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.